Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Link complements and the Bianchi modular groups


Author: Mark D. Baker
Journal: Trans. Amer. Math. Soc. 353 (2001), 3229-3246
MSC (2000): Primary 57M25; Secondary 11F06
Published electronically: April 9, 2001
MathSciNet review: 1695016
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We determine the values of $m$ for which the Bianchi modular group $\operatorname{PSL}_2(\mathcal{O}_m)$ contains a link group.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 57M25, 11F06

Retrieve articles in all journals with MSC (2000): 57M25, 11F06


Additional Information

Mark D. Baker
Affiliation: IRMAR, Université de Rennes 1, 35042 Rennes cedex, France

DOI: http://dx.doi.org/10.1090/S0002-9947-01-02555-7
PII: S 0002-9947(01)02555-7
Keywords: Link complements, Bianchi modular groups
Received by editor(s): June 3, 1998
Received by editor(s) in revised form: March 8, 1999
Published electronically: April 9, 2001
Article copyright: © Copyright 2001 American Mathematical Society